Circuit of The Americas’ International Sports Car Weekend

The official countdown is on to Circuit of The Americas’ International Sports Car Weekend. The event features three jam-packed days of racing and entertainment, including two of the world’s most-loved endurance racing series—the American Le Mans Series presented by Tequila Patrón (ALMS) on Sept. 20 and 21 and the FIA World Endurance Championship Series (WEC), which will present its 6 Hours of Circuit of The Americas on Sept. 22.

FRIDAY, September 20th

7:30 am GATES OPEN
8:00 am–9:00 am Practice #1 – ALMS (All Classes)
9:15 am–10:45 am Free Practice #1 – FIA WEC
11:00 am–11:30 am Driver Fan Forum – ALMS (ALMS Paddock – Near ALMS VIP Club)
11:10 am–11:40 am RACE #1 – LITES – 30 MINUTES
12:40 pm–1:40 pm Practice #2 – ALMS (All Classes)
1:50 pm–2:05 pm Qualifying – ALMS (GTC)
2:10 pm–2:25 pm Qualifying – ALMS (GT)
2:35 pm–2:50 pm Qualifying – ALMS (PC)
2:55 pm–3:10 pm Qualifying – ALMS (P1/P2)
3:25 pm–4:55 pm Free Practice #2 – FIA WEC
5:15 pm–6:00 pm RACE #1 – GT3 CUP – 45 MINUTES
6:30 pm GATES CLOSE

SATURDAY, September 21st

7:30 am GATES OPEN
8:00 am–8:25 am Warm Up – ALMS (All Classes)
8:40 am–9:40 am Free Practice #3 – FIA WEC
10:05 am–10:50 am RACE #2 – LITES – 45 MINUTES
11:00 am–5:00 pm Kids Festival Attractions (Support Paddock)
11:15 am–12:00 pm RACE #2 – GT3 CUP – 45 MINUTES
12:00 pm–1:00 pm Driver Autograph Session – ALMS (Paddock – ALMS Team Transporters)
12:00 pm–12:20 pm Sportbike Freestyle Demonstration by Aaron Colton (Grand Plaza)
12:40 pm–1:00 pm Live Auction – Risi Competizione Ferrari GT Team Transporter (ALMS Paddock)
1:00 pm–1:30 pm DRIVER AUTOGRAPH SESSION – LITES AND GT3 CUP (ALMS PADDOCK – NEAR ALMS VIP CLUB)
1:00 pm–1:25 pm Qualifying – FIA WEC (LMGTE-PRO/LMGTE-AM)
1:35 pm–2:00 pm Qualifying – FIA WEC (LMP1/LMP2)
2:15 pm–2:35 pm Sportbike Freestyle Demonstration by Aaron Colton (On Track)
2:15 pm–2:35 pm Drifting Demonstration by Formula DRIFT (On Track)
3:00 pm–3:30 pm Fan Grid Walk – ALMS (Access from Paddock and Main Grandstand East) – Access closes at 3:20 pm
3:45 pm–6:30 pm Race – American Le Mans Series Presented by Tequila Patrón (Round 8) – 2 Hours 45 Minutes
6:30 pm–6:50 pm Sportbike Freestyle Demonstration by Aaron Colton (Grand Plaza)
7:30 pm GATES CLOSE

SUNDAY, September 22nd

8:00 am GATES OPEN
8:30 am–9:40 am Pit Walk – FIA WEC (Pit Lane – Access from Paddock) – Access closes at 9:30 am
9:00 am–9:30 am Driver Autograph Session – FIA WEC (Pit Lane – Access from Paddock)
9:30 am–9:45 am Sportbike Freestyle Demonstration by Aaron Colton (On Track)
9:30 am–9:45 am Drifting Demonstration by Formula DRIFT (On Track)
10:30 am–10:50 am Sportbike Freestyle Demonstration by Aaron Colton (Grand Plaza)
11:00 am–5:00 pm Kids Festival Attractions (Support Paddock)
11:00 am–5:00 pm Race – FIA WEC – 6 Hours
2:00 pm–2:20 pm Sportbike Freestyle Demonstration by Aaron Colton (Grand Plaza)
5:05 pm–5:35 pm Public Track Walk (Front Straight Only – Access from Main Grandstand East and West Sides)
6:00 pm GATES CLOSE

Advertisements